Skip to main content

Research Repository

Advanced Search

A logic for theories in flux

Hannan, MT; Polos, L

A logic for theories in flux Thumbnail


Authors

MT Hannan



Citation

Hannan, M., & Polos, L. (2004). A logic for theories in flux. Logique et analyse, 47, 85-121

Journal Article Type Article
Publication Date Jan 1, 2004
Deposit Date Aug 22, 2008
Publicly Available Date Aug 22, 2008
Journal Logique et analyse.
Print ISSN 0024-5836
Publisher National Centre for Logical Investigation
Peer Reviewed Peer Reviewed
Volume 47
Pages 85-121
Public URL https://durham-repository.worktribe.com/output/1572383
Publisher URL http://www.vub.ac.be/CLWF/L&A/contents185.htm

Files





You might also like



Downloadable Citations